# SDR SWAA095890

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 48,738 hours, 42,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 6544991
- Part serial: 2484
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - HYD A-SYS FAILURE FOLLOWED BY LOW PRESS LIGHT INDICATION AND LOSS OF HYDRAULIC FLUID.  REMOVED AND REPLACED FLIGHT CONTROL SHUT OFF VALVE MODULE DUE TO LEAK PER MM.
